# SDR IPXA2014070983513

- Difficulty date: June 17, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 52,622 hours, 14,644 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, CENTER WING LOWER STRINGER 47 HAS THREE CRACKS AT STA XCW= 46.50, 17.00 AND -17.00.  ACCOMPLISHED SPLICE REPAIR ON LOWER STRINGER NR 47 AT STA XCW = 46.50, 17.00 AND -17.00 IAW EA 011-5710-01-A5432, REV I/R AND EO 5710-54832-A.
